Previous |  Up |  Next


Title: Type $\text{III}_0$ cocycles without unbounded gaps (English)
Author: Hamachi, Toshihiro
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 36
Issue: 4
Year: 1995
Pages: 713-720
Category: math
Summary: An example of type III$_0$ cocycle without unbounded gaps of an ergodic probability measure preserving transformation will be shown. (English)
Keyword: ergodic measure preserving transformation
Keyword: type $\text{III}_0$ cocycle
Keyword: T-set
Keyword: cocycle with unbounded gaps
MSC: 28D05
MSC: 28D15
idZBL: Zbl 0851.28009
idMR: MR1378692
Date available: 2009-01-08T18:21:11Z
Last updated: 2012-04-30
Stable URL:
Reference: [1] Hamachi T., Oka Y., Osikawa M.: A classification of ergodic non-singular transformation groups.Mem. Fac. Sci. Kyushu Univ. 18 (1974), 113-133. Zbl 0293.28011, MR 0432859
Reference: [2] Hamachi T., Oka Y., Osikawa M.: Flows associated with ergodic non-singular transformation groups.Publ. RIMS Kyoto Univ. 11 (1975), 31-50. Zbl 0316.28007, MR 0390172
Reference: [3] Lemańczyk M.: Private communications..
Reference: [4] Lemańczyk M.: Analytic nonregular cocycles over irrational rotations.Comment. Math. Univ. Carolinae 36.4 (1995), 727-735. MR 1378694


Files Size Format View
CommentatMathUnivCarolRetro_36-1995-4_9.pdf 196.5Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo